# SDR GTIA2017112002251

- Difficulty date: November 20, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AT COCKPIT AUX CABIN REPORT DIRTY ODOR THRU OUT INTEN SECEL WITH MAX THRUST REVERSER BOTH,  PACK OFF DURING TAXI, . PERFORMED INDICATION OF CAUSE OF CABIN ODOR IAW TSM 05-50-00-810-831-A. THE NR 2 PACK AT FAULT.
